# SDR ASOA201100539

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 5,346 hours, 3,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR DOES NOT OPEN OR CLOSE NORMALLY.  CORRECTLY ROUTED ASD ASSIST CABLE OPS CK GOOD IAW AMM 52-11-08.
